Change search
ReferencesLink to record
Permanent link

Direct link
Inverse systems, generic linear forms, divided powers, and transversality
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2013 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 217, no 12, 2255-2262 p.Article in journal (Refereed) Published
Abstract [en]

The main result of this work is a transversality result for linear spaces of forms of polynomials vanishing on generic points. In the process of proving this result, we clarify and refine previous work with Froberg on the theory of inverse systems and generic forms. The needs for these improvements grew out of our proof of Zanello's bound for Hilbert functions.

Place, publisher, year, edition, pages
Elsevier, 2013. Vol. 217, no 12, 2255-2262 p.
Keyword [en]
Compressed Algebras
National Category
URN: urn:nbn:se:kth:diva-124951DOI: 10.1016/j.jpaa.2013.03.004ISI: 000321089100004ScopusID: 2-s2.0-84878349277OAI: diva2:638761

QC 20130802

Available from: 2013-08-02 Created: 2013-08-02 Last updated: 2013-08-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Laksov, Dan
By organisation
Mathematics (Dept.)
In the same journal
Journal of Pure and Applied Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 33 hits
ReferencesLink to record
Permanent link

Direct link